# SDR 2001F00505

- Difficulty date: August 28, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N135N
- Make and model: Urocop EC135P1
- Aircraft serial: 0086
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 41800876000
- Part serial: 275
- Condition: Inoperative
- Location: Yaw Channel
- Part time: 20 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMART ELECT MECHAN ACTUATOR IS INOPERATIVE.  WITH AUTO-PILOT ENGAGED FCDM DISPLAYS YAW DEGRADED.  AUTO-PILOT WILL NOT SELF TEST.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (M)
